# SDR SWAA2022013155361

- Difficulty date: December 21, 2021
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N466WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30677
- Aircraft time: 58,901 hours, 34,794 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE TRAILING EDGE LOCATED ORSS 273 LT WING ; 2021-577248 / [01] REPLACED ANGLE TRAILING EDGE LOCATED ORSS 273 LT WING IAW B7E7-700 SRM 51-10-02 ITEM 9;SRM 51-40-02 AND DWG 115A2930 REV.-SEE INDIVIDUAL SIGN-OFFS BELOW; [02] REPLACED ANGLE TRAILING EDGE LOCATED ORSS 273 LT WING IAW B7E7-700 SRM 51-10-02 ITEM 9;SRM 51-40-02 AND DWG 115A2930 REV.-SEE INDIVIDUAL SIGN-OFFS BELOW
